# SDR WVER20130316001

- Difficulty date: March 12, 2013
- Submitted: March 16, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 16,999 hours, 12,174 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC6703420419
- Condition: Buckled
- Location: Fuselage
- Part time: 16,999 hours, 12,174 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ENCOUNTERED BIRD STRIKE RESULTING IN DAMAGE TO FS 169.00 BULHEAD, RADOME AND LEFT NOSE LANDING GEAR DOOR.
